# SDR AALA981035

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER SPLICE, 30 LEFT AT STATION 1007.  REMOVED CORRODED SPLICE AND CLEANED AREA, INSTALLED NEW SPLICES PER 51-10-1 PAGE 4.  (M)
